# SDR 95ZZZX2514

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148SA
- Make and model: Dhav DHC6300
- Aircraft serial: 409
- System (JASC): 3418 · Stall Warning System
- Part: Lift Detector
- Part number: 1675
- Condition: Shorted
- Location: Inboard
- Component: C6W1001
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

STALL WARNING OCCURRED AFER TAKEOFF FROM GEN AIRPORT.  CREW PULLED APPLICABLE CIRCUIT BREAKER AND REMAINDER OF FLIGHT FLOWN FLAPS UP.  MAINTENANCE REPLACED FAILED INBOARD STALL WARNING SWITCH.  THIS AIRCRAFT WAS FLOWN THROUGH MOIST WEATHER ON THIS DATE.  THIS SWITCH WAS REPAIRED BY THE MANUFACTURER 82.1 FLIGHT HRS TO THIS FAILURE.
